Hail, Vernon
- When
- May 4, 11:30 PM CST
- Where
- Vernon County, 1 mi W of Schell City
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.017, -94.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 4, 4:08 PM CST, 7 hours 22 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED LAST LINE NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 PM CDT SUN MAY 4 2003 ...MESOSCALE CONVECTIVE DISCUSSION... SUPERCELL OVER LABETTE COUNTY KANSAS AND ANOTHER OVER NOWATA COUNTY WILL BE MOVING INTO THE FAR SOUTHWESTERN PORTIONS OF OUR CWA WITHIN ABOUT AN HOUR. SKIES HAVE CLEARED OVER EXTREME SOUTHWEST MISSOURI AND THE ATMOSPHERE HAS BECOME VERY UNSTABLE. 0-1KM HELICITIES OF 150-300 M2/S2 OVER THE AREA...0-3KM CAPE OF OVER 100 J/KG AND INCREASING RAPIDLY NOW THAT SUN HAS EMERGED. THE POTENTIAL FOR LONG TRACKED AND STRONG TORNADOES IS VERY HIGH WEST OF AN OSCEOLA...TO SPRINGFIELD...TO BRANSON LINE. SUPERCELL MOVING OUT OF CRAWFORD COUNTY CONTINUES TO MOVE INTO AN ENVIRONMENT FAVORABLE FOR CONTINUED TORNADO PRODUCTION...AND STRONG, LONG TRACKED TORNADO IS POSSIBLE WITH THAT CELL AS WELL AS IT MOVES THROUGH BARTON COUNTY. UNCONFIRMED REPORTS OF SIGNIFICANT STRUCTURAL DAMAGE IS NOW BEING REPORTED WITH THE TORNADO IN CRAWFORD. .SGF... MO...NONE. KS...NONE. IZZI
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1155 PM CDT SUN MAY 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...OVERNIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS...A FEW WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: THE ENTIRE OUTLOOK AREA FOR THE REMAINDER OF THE OVERNIGHT HOURS DISCUSSION: THE THREAT OF WIDESPREAD AND SIGNIFICANT SEVERE THUNDERSTORMS HAS ENDED. HOWEVER THE COLD FRONT IS STILL WEST OF THE AREA AND ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONT OVERNIGHT. WHILE THE MAJORITY OF THE THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER FAR SOUTHERN PORTIONS OF THE AREA MONDAY...MAINLY ALONG AND SOUTH OF HIGHWAY 60. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER ISOLATED STORMS MAY PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER THE REMAINDER OF ANY SEVERE WEATHER OVERNIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF IZZI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 PM 4 N LIBERAL MO .75 INCH HAIL
05/04/03 BARTON REPORTED BY STORM
SPOTTER.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1046 PM LAKE SPG MO 2.75 INCH HAIL
05/04/03 DENT REPORTED BY LAW
ENFORCEMENT OFFICIAL.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1005 PM ST ROBERT MO 2.75 INCH HAIL
05/04/03 PULASKI REPORTED BY PUBLIC.
DAMAGE TO VEHICLES AT
VOSS TRUCK PORT IN
EASTERN ST. ROBERTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0451 AM COLLINS MO 1.25 INCH HAIL
05/04/03 ST.CLAIR REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0438 PM 4 NW MC CUNE KS TORNADO
05/04/03 CRAWFORD REPORTED BY ICT WX.
0500 PM GIRARD KS TORNADO
05/04/03 CRAWFORD REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0500 PM GIRARD KS TORNADO
05/04/03 CRAWFORD CONFIRMED ON GROUND.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0508 PM ARMA KS TORNADO
05/04/03 CRAWFORD METEOROLOGIST REPORTED
TORNADO ON GROUND.
REPORTED BY PUBLIC.
0530 PM LIBERAL MO TORNADO
05/04/03 BARTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0530 PM LIBERAL MO TORNADO
05/04/03 BARTON TORNADO ON GROUND.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0545 PM FULTON KS .88 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0545 PM MAPLETON KS 1.75 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0549 PM SHELDON MO 2.75 INCH HAIL
05/04/03 VERNON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0550 PM 8 N LAMAR MO TORNADO
05/04/03 BARTON REPORTED BY HAM RADIO
OPERATOR.
0624 PM SENECA MO 1.75 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0625 PM RACINE MO 1.75 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0630 PM 3 S NEOSHO MO 1 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0645 PM STOCKTON MO TORNADO
05/04/03 CEDAR HEAVY DAMAGE TO CITY
PROPER. INJURIES
REPORTED. REPORTED BY
HAM RADIO OPERATOR.
0704 PM PIERCE CITY MO TORNADO
05/04/03 LAWRENCE TORNADO CONFIRMED ON
GROUND BETWEEN PEIRCE
CITY AND MONETTE. .
REPORTED BY COOPERATIVE
OBSERVER.
0705 PM 1 N PIERCE CITY MO TORNADO
05/04/03 LAWRENCE DAMAGE REPORTED.
REPORTED BY HAM RADIO
OPERATOR.
0709 PM WHEATLAND MO TORNADO
05/04/03 HICKORY BREIF TORNADO TOUCH
DOWN. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0709 PM VERONA MO TORNADO
05/04/03 LAWRENCE TORNADO ON GROUND
MOVING EAST TOWARDS
VERONA. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0709 PM 4 W AURORA MO TORNADO
05/04/03 LAWRENCE DEBRIS SIGHTED.
REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0712 PM HUMANSVILLE MO TORNADO
05/04/03 POLK TWO HOMES DESTROYED. .
REPORTED BY EMERGENCY
MANAGEMENT.
0719 PM MONETT MO WIND DAMAGE
05/04/03 BARRY TREES, POWER LINES AND
DEBRIS. . REPORTED BY
FIRE AND RESCUE.
0723 PM PIERCE CITY MO TORNADO
05/04/03 LAWRENCE TORNADO PASSED THROUGH
DOWNTOWN. REPORTS OF
POEPLE TRAPPED IN
HOMES. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0726 PM 1 W CHESAPEAKE MO 2.5 INCH HAIL
05/04/03 LAWRENCE REPORTED BY HAM RADIO
OPERATOR.
0726 PM AURORA MO TORNADO
05/04/03 LAWRENCE TORNADO ON GROUND IN
THE CITY PROPER.
ESTIMATED HALF MILE
WIDE. . REPORTED BY
OFF-DUTY NWS EMPLOYEE.
0730 PM 4 E PITTSBURG MO WIND DAMAGE
05/04/03 HICKORY TRAILER OVERTURNED. .
REPORTED BY COOPERATIVE
OBSERVER.
0734 PM CLEVER MO TORNADO
05/04/03 CHRISTIAN TORNADO ON GROUND.
REPORTED BY HAM RADIO
OPERATOR.
0736 PM LAMAR MO .88 INCH HAIL
05/04/03 BARTON REPORTED BY PUBLIC.
0736 PM SPRINGFIELD MO WIND DAMAGE
05/04/03 GREENE HOME DAMAGED WEST
BYPASS AND SUNSHINE. .
REPORTED BY EMERGENCY
MANAGEMENT.
0744 PM 2 N LOUISBURG MO WIND DAMAGE
05/04/03 DALLAS NUMEROUS TREES DOWN. .
REPORTED BY PUBLIC.
0745 PM 2 W BILLINGS MO TORNADO
05/04/03 CHRISTIAN TORNADO REPORTED ON
GROUNG WITH GOLF BALL
SIZE HAIL. REPORTED BY
HAM RADIO OPERATOR.
0745 PM 5 S CAMDENTON MO TORNADO
05/04/03 CAMDEN TORNADO ON GROUND.
REPORTED BY EMERGENCY
MANAGEMENT.
0752 PM REPUBLIC MO .75 INCH HAIL
05/04/03 GREENE HAIL AND DEBRIS FALLING
IN TOWN. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0805 PM SPRINGFIELD MO TORNADO
05/04/03 GREENE CHURCH DESTROYED BY NEW
TORNADO. REPORTED BY
HAM RADIO OPERATOR.
0805 PM 10 S COLLINS MO .88 INCH HAIL
05/04/03 HICKORY REPORTED BY PUBLIC.
0818 PM 6 NW FORDLAND MO .88 INCH HAIL
05/04/03 WEBSTER REPORTED BY PUBLIC.
0826 PM 1 E STOCKTON MO 2.75 INCH HAIL
05/04/03 CEDAR REPORTED BY FIRE AND
RESCUE.
0826 PM HUMANSVILLE MO .88 INCH HAIL
05/04/03 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0830 PM NEAR BRUMLEY AND TUSCUMBI MO .75 INCH HAIL
05/04/03 MILLER REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0845 PM 7 S CAMDENTON MO TORNADO
05/04/03 CAMDEN *** 1 DEAD ***
REPORTED BY EMERGENCY
MANAGEMENT. DEATH WAS
IN THE SPENCER CREEK
AREA.
0846 PM BTWN BRINK TOWN AND DIXON MO 1 INCH HAIL
05/04/03 MARIES REPORTED BY COOPERATIVE
OBSERVER.
0853 PM POLK MO TORNADO
05/04/03 POLK REPORTED BY PUBLIC.
0855 PM RONDO MO TORNADO
05/04/03 POLK UNKNOWN DAMAGE AT THIS
TIME.
0905 PM 4 S VIENNA MO TORNADO
05/04/03 MARIES
0955 PM HAMMOND KS 1 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM 1 S STILLHOUSE SPRINGS MO .75 INCH HAIL
05/04/03 PHELPS HAIL REPORTED AT
HIGHWAY W AND
INTERSTATE 44. REPORTED
BY HAM RADIO OPERATOR.
1001 PM FT SCOTT KS 1 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1005 PM ST ROBERT MO 2.75 INCH HAIL
05/04/03 PULASKI REPORTED BY PUBLIC.
DAMAGE TO VEHICLES AT
VOSS TRUCK PORT IN
EASTERN ST. ROBERT
1006 PM DIXON MO 1.75 INCH HAIL
05/04/03 PULASKI REPORTED BY STORM
SPOTTER.
1009 PM NEAR BUCKHORN MO 1 INCH HAIL
05/04/03 PULASKI REPORTED BY LAW
ENFORCEMENT OFFICIAL.
REPORT WAS AT HWY 7 AND
I-44
1010 PM CROCKER MO .75 INCH HAIL
05/04/03 PULASKI REPORTED BY PUBLIC.
1010 PM WAYNESVILLE MO .88 INCH HAIL
05/04/03 PULASKI REPORTED BY COOPERATIVE
OBSERVER.
1025 PM ROLLA MO TORNADO
05/04/03 PHELPS REPORTED BY HAM RADIO
OPERATOR. LOCATION WAS
AT CC HWY
1036 PM 6 S ROLLA MO 2.75 INCH HAIL
05/04/03 PHELPS REPORTED BY STORM
SPOTTER AT HIGHWAY O
AND 72
1040 PM 4 N LIBERAL MO .75 INCH HAIL
05/04/03 BARTON REPORTED BY STORM
SPOTTER.
1046 PM LAKE SPG MO 2.75 INCH HAIL
05/04/03 DENT REPORTED BY LAW
ENFORCEMENT OFFICIAL.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1127 PM ORONOGO MO 1 INCH HAIL
05/04/03 JASPER REPORTED BY PUBLIC ON
HIGHWAY DPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT SUN MAY 04 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0451 AM COLLINS MO 1.25 INCH HAIL
05/04/03 ST.CLAIR REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0438 PM 4 NW MC CUNE KS TORNADO
05/04/03 CRAWFORD REPORTED BY ICT WX.
0500 PM GIRARD KS TORNADO
05/04/03 CRAWFORD REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0500 PM GIRARD KS TORNADO
05/04/03 CRAWFORD CONFIRMED ON GROUND.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0508 PM ARMA KS TORNADO
05/04/03 CRAWFORD METEOROLOGIST REPORTED
TORNADO ON GROUND.
REPORTED BY PUBLIC.
0530 PM LIBERAL MO TORNADO
05/04/03 BARTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0530 PM LIBERAL MO TORNADO
05/04/03 BARTON TORNADO ON GROUND.
REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0545 PM FULTON KS .88 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0545 PM MAPLETON KS 1.75 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0549 PM SHELDON MO 2.75 INCH HAIL
05/04/03 VERNON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0550 PM 8 N LAMAR MO TORNADO
05/04/03 BARTON REPORTED BY HAM RADIO
OPERATOR.
0624 PM SENECA MO 1.75 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0625 PM RACINE MO 1.75 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0630 PM 3 S NEOSHO MO 1 INCH HAIL
05/04/03 NEWTON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0645 PM STOCKTON MO TORNADO
05/04/03 CEDAR HEAVY DAMAGE TO CITY
PROPER. INJURIES
REPORTED. REPORTED BY
HAM RADIO OPERATOR.
0704 PM PIERCE CITY MO TORNADO
05/04/03 LAWRENCE TORNADO CONFIRMED ON
GROUND BETWEEN PEIRCE
CITY AND MONETTE. .
REPORTED BY COOPERATIVE
OBSERVER.
0705 PM 1 N PIERCE CITY MO TORNADO
05/04/03 LAWRENCE DAMAGE REPORTED.
REPORTED BY HAM RADIO
OPERATOR.
0709 PM WHEATLAND MO TORNADO
05/04/03 HICKORY BREIF TORNADO TOUCH
DOWN. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0709 PM VERONA MO TORNADO
05/04/03 LAWRENCE TORNADO ON GROUND
MOVING EAST TOWARDS
VERONA. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0709 PM 4 W AURORA MO TORNADO
05/04/03 LAWRENCE DEBRIS SIGHTED.
REPORTED BY OFF-DUTY
NWS EMPLOYEE.
0712 PM HUMANSVILLE MO TORNADO
05/04/03 POLK TWO HOMES DESTROYED. .
REPORTED BY EMERGENCY
MANAGEMENT.
0719 PM MONETT MO WIND DAMAGE
05/04/03 BARRY TREES, POWER LINES AND
DEBRIS. . REPORTED BY
FIRE AND RESCUE.
0723 PM PIERCE CITY MO TORNADO
05/04/03 LAWRENCE TORNADO PASSED THROUGH
DOWNTOWN. REPORTS OF
POEPLE TRAPPED IN
HOMES. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0726 PM 1 W CHESAPEAKE MO 2.5 INCH HAIL
05/04/03 LAWRENCE REPORTED BY HAM RADIO
OPERATOR.
0726 PM AURORA MO TORNADO
05/04/03 LAWRENCE TORNADO ON GROUND IN
THE CITY PROPER.
ESTIMATED HALF MILE
WIDE. . REPORTED BY
OFF-DUTY NWS EMPLOYEE.
0730 PM 4 E PITTSBURG MO WIND DAMAGE
05/04/03 HICKORY TRAILER OVERTURNED. .
REPORTED BY COOPERATIVE
OBSERVER.
0734 PM CLEVER MO TORNADO
05/04/03 CHRISTIAN TORNADO ON GROUND.
REPORTED BY HAM RADIO
OPERATOR.
0736 PM LAMAR MO .88 INCH HAIL
05/04/03 BARTON REPORTED BY PUBLIC.
0736 PM SPRINGFIELD MO WIND DAMAGE
05/04/03 GREENE HOME DAMAGED WEST
BYPASS AND SUNSHINE. .
REPORTED BY EMERGENCY
MANAGEMENT.
0744 PM 2 N LOUISBURG MO WIND DAMAGE
05/04/03 DALLAS NUMEROUS TREES DOWN. .
REPORTED BY PUBLIC.
0745 PM 2 W BILLINGS MO TORNADO
05/04/03 CHRISTIAN TORNADO REPORTED ON
GROUNG WITH GOLF BALL
SIZE HAIL. REPORTED BY
HAM RADIO OPERATOR.
0745 PM 5 S CAMDENTON MO TORNADO
05/04/03 CAMDEN TORNADO ON GROUND.
REPORTED BY EMERGENCY
MANAGEMENT.
0752 PM REPUBLIC MO .75 INCH HAIL
05/04/03 GREENE HAIL AND DEBRIS FALLING
IN TOWN. . REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0805 PM SPRINGFIELD MO TORNADO
05/04/03 GREENE CHURCH DESTROYED BY NEW
TORNADO. REPORTED BY
HAM RADIO OPERATOR.
0805 PM 10 S COLLINS MO .88 INCH HAIL
05/04/03 HICKORY REPORTED BY PUBLIC.
0818 PM 6 NW FORDLAND MO .88 INCH HAIL
05/04/03 WEBSTER REPORTED BY PUBLIC.
0826 PM 1 E STOCKTON MO 2.75 INCH HAIL
05/04/03 CEDAR REPORTED BY FIRE AND
RESCUE.
0826 PM HUMANSVILLE MO .88 INCH HAIL
05/04/03 POLK REPORTED BY EMERGENCY
MANAGEMENT.
0830 PM NEAR BRUMLEY AND TUSCUMBI MO .75 INCH HAIL
05/04/03 MILLER REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0845 PM 7 S CAMDENTON MO TORNADO
05/04/03 CAMDEN *** 1 DEAD ***
REPORTED BY EMERGENCY
MANAGEMENT. DEATH WAS
IN THE SPENCER CREEK
AREA.
0846 PM BTWN BRINK TOWN AND DIXON MO 1 INCH HAIL
05/04/03 MARIES REPORTED BY COOPERATIVE
OBSERVER.
0853 PM POLK MO TORNADO
05/04/03 POLK REPORTED BY PUBLIC.
0855 PM RONDO MO TORNADO
05/04/03 POLK UNKNOWN DAMAGE AT THIS
TIME.
0905 PM 4 S VIENNA MO TORNADO
05/04/03 MARIES
0955 PM HAMMOND KS 1 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1000 PM 1 S STILLHOUSE SPRINGS MO .75 INCH HAIL
05/04/03 PHELPS HAIL REPORTED AT
HIGHWAY W AND
INTERSTATE 44. REPORTED
BY HAM RADIO OPERATOR.
1001 PM FT SCOTT KS 1 INCH HAIL
05/04/03 BOURBON REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1005 PM ST ROBERT MO 2.75 INCH HAIL
05/04/03 PULASKI REPORTED BY PUBLIC.
DAMAGE TO VEHICLES AT
VOSS TRUCK PORT IN
EASTERN ST. ROBERT
1006 PM DIXON MO 1.75 INCH HAIL
05/04/03 PULASKI REPORTED BY STORM
SPOTTER.
1009 PM NEAR BUCKHORN MO 1 INCH HAIL
05/04/03 PULASKI REPORTED BY LAW
ENFORCEMENT OFFICIAL.
REPORT WAS AT HWY 7 AND
I-44
1010 PM CROCKER MO .75 INCH HAIL
05/04/03 PULASKI REPORTED BY PUBLIC.
1010 PM WAYNESVILLE MO .88 INCH HAIL
05/04/03 PULASKI REPORTED BY COOPERATIVE
OBSERVER.
1025 PM ROLLA MO TORNADO
05/04/03 PHELPS REPORTED BY HAM RADIO
OPERATOR. LOCATION WAS
AT CC HWY
1036 PM 6 S ROLLA MO 2.75 INCH HAIL
05/04/03 PHELPS REPORTED BY STORM
SPOTTER AT HIGHWAY O
AND 72
1040 PM 4 N LIBERAL MO .75 INCH HAIL
05/04/03 BARTON REPORTED BY STORM
SPOTTER.
1046 PM LAKE SPG MO 2.75 INCH HAIL
05/04/03 DENT REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1127 PM ORONOGO MO 1 INCH HAIL
05/04/03 JASPER REPORTED BY PUBLIC ON
HIGHWAY D
1130 PM NEAR WEBB CITY MO .88 INCH HAIL
05/04/03 JASPER REPORTED BY PUBLIC.The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, May 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5358839.